Open Access
Translator Disclaimer
March 2014 On the vanishing of the holomorphic invariants for Kähler-Ricci solitons
Shunsuke Saito
Proc. Japan Acad. Ser. A Math. Sci. 90(3): 57-59 (March 2014). DOI: 10.3792/pjaa.90.57

Abstract

We prove the vanishing of the Futaki-type invariant defined by Tian and Zhu, which is an obstruction to the existence of Kähler-Ricci solitons.

Citation

Download Citation

Shunsuke Saito. "On the vanishing of the holomorphic invariants for Kähler-Ricci solitons." Proc. Japan Acad. Ser. A Math. Sci. 90 (3) 57 - 59, March 2014. https://doi.org/10.3792/pjaa.90.57

Information

Published: March 2014
First available in Project Euclid: 27 February 2014

zbMATH: 1306.53032
MathSciNet: MR3178486
Digital Object Identifier: 10.3792/pjaa.90.57

Subjects:
Primary: 53C25
Secondary: 53C55

Keywords: holomorphic invariants , Kähler-Ricci solitons

Rights: Copyright © 2014 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.90 • No. 3 • March 2014
Back to Top